MathSciNet Relay Station
MathSciNet bibliographic data
MR1149797 13D03 (13H10 14H45)
Campillo, A.; Marijuan, C. Higher order relations for a numerical semigroup. Sém. Théor. Nombres Bordeaux (2) 3 (1991), no. 2, 249–260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement